# SDR AALA20071814

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL1098BPEGPL
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 10D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
